Alert archive / Nebraska / Flash Flood Warnings in 2008

Flash Flood Warning 53, NWS Hastings, NE

June 24, 2008Buffalo County, Nebraska

NWS Hastings, NE issued this flash flood warning at Jun 24, 2008, 2:03 AM CDT for Buffalo County, Nebraska. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2008, 2:03 AM CDT (07:03 UTC)
Expired
Jun 24, 2008, 8:00 AM CDT
In force
6 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

County Buffalo County, NE

The radar

The Grand Island radar (KUEX), 82 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 3:22 AM CDTHEAVY RAIN 3.7Gibbon, NE
Jun 24, 8:00 AM CDTFLOODS Gibbon, NECONSIDERABLE FLOODING IN GIBBON AREA DUE TO ESTIMATED 6 INCHES OF RAIN. TWO TO THREE FEET OF WATER OVER HIGHWAY L10 JUST SOUTH OF TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1839 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1839 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
1349 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.5
Supercell composite
9.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KGID 240705
FFWGID
NEC019-241300-
/O.NEW.KGID.FF.W.0053.080624T0703Z-080624T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
203 AM CDT TUE JUN 24 2008

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA
  THIS INCLUDES THE CITY OF KEARNEY.

* UNTIL 800 AM CDT

* AT 200 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RAVENNA... 
  POOLE...PLEASANTON...MILLER AND AMHERST.

RADAR ESTIMATES RAINFALL AMOUNTS OF 1 TO 3 INCHES HAVE FALLEN FROM 
MILLER TO AMHERST AND GIBBON. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 
INCHES ARE POSSIBLE DURING THE NEXT TWO HOURS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4103 9940 4103 9873 4069 9875 4067 9904
      4068 9939
TIME...MOT...LOC 0703Z 180DEG 0KT 4083 9920

$$
3 follow-up statements
000 
WGUS73 KGID 240804
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
302 AM CDT TUE JUN 24 2008

NEC019-241300-
/O.CON.KGID.FF.W.0053.000000T0000Z-080624T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUFFALO NE-
302 AM CDT TUE JUN 24 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
BUFFALO COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAINFALL OF 1 
TO 4 INCHES HAVE FALLEN FROM MILLER TO AMHERST TO GIBBON.  
ADDITIONAL RAINFALL OF UP TO AN INCH WILL CONTINUE TO CAUSE FLOODING 
PROBLEMS.  RUNOFF FROM THE HEAVY RAINFALL WILL CAUSE RISES IN CREEKS 
AND STREAMS AND CAUSE LOWLANDS TO FLOOD.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
RAVENNA...POOLE...PLEASANTON...MILLER AND AMHERST.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4103 9940 4103 9873 4069 9875 4067 9904
      4068 9939
TIME...MOT...LOC 0802Z 180DEG 0KT 4083 9920

$$
000 
WGUS73 KGID 241051
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
541 AM CDT TUE JUN 24 2008

NEC019-241300-
/O.CON.KGID.FF.W.0053.000000T0000Z-080624T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUFFALO NE-
541 AM CDT TUE JUN 24 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR 
BUFFALO COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAINFALL OF 1 
TO 4 INCHES HAD FALLEN FROM MILLER TO AMHERST TO GIBBON.  RUNOFF 
FROM THE EARLY MORNING RAINFALL WILL CONTINUE TO CAUSE FLOODING 
PROBLEMS. EXPECT RISES IN CREEKS AND STREAMS ALONG WITH AREAS OF 
LOWLAND FLOODING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
MILLER...AMHERST...RIVERDALE...GIBBON...SHELTON...AND KEARNEY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4103 9940 4103 9873 4069 9875 4067 9904
      4068 9939
TIME...MOT...LOC 1041Z 180DEG 0KT 4083 9920

$$
WESELY
000 
WGUS73 KGID 241256
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
751 AM CDT TUE JUN 24 2008

NEC019-241301-
/O.EXP.KGID.FF.W.0053.000000T0000Z-080624T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUFFALO NE-
751 AM CDT TUE JUN 24 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 AM CDT FOR BUFFALO
COUNTY...

THE THUNDERSTORMS THAT PRODUCED VERY HEAVY RAIN OVERNIGHT HAVE 
ENDED...AND THE THREAT OF FLASH FLOODING HAS DIMINISHED.  HOWEVER 
SOME PARTS OF BUFFALO COUNTY ARE STILL REPORTING WATER OVER THE 
ROADS...ESPECIALLY IN THE GIBBON AREA. THUS THE FLASH FLOOD WARNING 
WILL BE REPLACED BY AN AREAL FLOOD WARNING. 

LAT...LON 4103 9940 4103 9873 4069 9875 4067 9904
      4068 9939
TIME...MOT...LOC 1251Z 180DEG 0KT 4083 9920

$$

EWALD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 12:21 AM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 24, 12:21 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1221 AM CDT TUE JUN 24 2008

.AVIATION...06Z TAF. MAIN FOCUS IS ON TIMING OF THUNDERSTORMS
THROUGH THE TAF PERIOD. THUNDERSTORMS ARE NOW BEGINNING TO REALLY
DEVELOP...INCREASING IN BOTH COVERAGE AND INTENSITY TO THE SOUTH
AND WEST OF KGRI. THESE THUNDERSTORMS WILL BEGIN TO IMPACT KGRI
OVER THE NEXT FEW HOURS. THE ENVIRONMENT WILL CONTINUE TO BE
FAVORABLE FOR THUNDERSTORMS THROUGH THE DAY TODAY AND WILL INCLUDE
AT LEAST A MENTION OF THUNDERSTORMS IN THE KGRI TAF THROUGH 7 PM
THIS EVENING. THERE IS ALSO A CHANCE FOR SEVERE THUNDERSTORMS WITH
LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS.

&&

.PREV DISCUSSION... /ISSUED 250 PM CDT MON JUN 23 2008/

SHORT TERM...THROUGH 12Z WEDNESDAY. THE FOCUS IS STORM
CHANCES TONIGHT. CURRENTLY DEBRIS TYPE CLOUDS ROLLING
ACROSS THE CWFA WITH MID LEVEL CLOUD DECK AND A PASSING
SPRINKLE. VERY SHARP MID LEVEL MOISTURE AXIS...WITH MUCH
DRIER AIR OVER THE KOAX CWFA THAN HOURS. THESE SHOWERS
ARE MOVING INTO THAT AREA AND DYING. THOUGH THERE IS AN
OUTSIDE SHOT AT ONE OR TWO CELLS GETTING SOME LEGS...
GENERALLY BELIEVE THIS IS A NON EVENT THROUGH THE REST
OF THE AFTERNOON.

DURING THE MID TO LATE EVENING HOURS...WE SHOULD SEE AN
INCREASE IN STORMS COMING IN FROM THE WEST...AND THEN
DEVELOPING OVER OVER THE CWFA AS WARM ADVECTION AND
MOISTURE TRANSPORT INCREASE FURTHER WITH LOW LEVEL JET. WE MAY
STRUGGLE JUST A BIT BEHIND THIS CURRENT COMPLEX WITH SOME
SUBSIDENCE...BUT PLENTY OF LIFT APPEARS TO COME IN BY
LATE EVENING AND BEYOND. CONTINUED WITH HIGH PRECIPITATION
CHANCES OF 70+ PERCENT...AND A MENTION OF LOCALLY HEAVY
RAINFALL.

REALLY DIDN/T HAVE A LOT OF TIME TODAY TO LOOK MUCH BEYOND
TONIGHT. HAVE KEPT TEMPERATURES ON THE MODEST SIDE TUESDAY
WITH SOME UNCERTAINTY ABOUT THE AMOUNT OF CLOUDS WHICH WILL
HAVE AROUND. IF A GOOD CONVECTIVE COMPLEX CAN FORM AND MOVE
EAST...THE CWFA MAY CLEAR OUT...DESPITE MODEL DEPICTIONS OF
LOW/MID CLOUDS MUCH OF THE DAY. ON THE OTHER SIDE...WE MAY
SEE SOMETHING LIKE TODAY WHERE DEBRIS CLOUDS HANG AROUND AND
TEMPERATURES STRUGGLE FOR 80 0VER A THIRD OF THE CWFA. DID
KEEP THE SMALL PRECIPITATION CHANCES EAST/SOUTH DURING THE
DAY...ALTHOUGH AM NOT OVERLY SOLD WE WILL HAVE MUCH LINGERING
AROUND.

LONG TERM...12Z WEDNESDAY THROUGH MONDAY. MAIN FORECAST CONCERNS
WILL BE CHANCES FOR THUNDERSTORMS ON AND OFF THROUGH THE PERIOD.

WEAK UPPER RIDGE IN PLACE ACROSS THE AREA ON WEDNESDAY GIVES WAY AS
AN UPPER LOW SWINGS THROUGH THE NORTHERN STREAM LATE IN THE WEEK.
OVER THE WEEKEND THE UPPER LOW LINGERS IN THE GREAT LAKES AREA
OCCASIONALLY SENDING A SHORT WAVE INTO THE AREA. A RIDGE STARTS TO
BUILD IN THE WEST EARLY NEXT WEEK. MODELS FAIRLY SIMILAR WITH THE
MAIN FEATURES THROUGH THIS WEEK...BUT HAVE A FEW MORE DIFFERENCES
DURING THE WEEKEND AND EARLY NEXT WEEK.

THE WEAK UPPER RIDGE WEDNESDAY SHOULD KEEP THINGS DRY AND WARM
ACROSS THE AREA. WEDNESDAY NIGHT A WEAK WAVE MOVES OVER THE RIDGE
AND THERE IS A CHANCE FOR THUNDERSTORMS. THE BEST CHANCES WILL BE IN
THE NORTHERN PART OF THE FORECAST AREA. ANOTHER WEAK WAVE MOVES
THROUGH THE AREA THURSDAY. A SURFACE LOW TO THE WEST ALLOWS FOR A
RETURN FLOW OF MOISTURE TO THE AREA AND THUNDERSTORM CHANCES
CONTINUE.

HYDROLOGY...RISK FOR LOCALLY HEAVY RAIN EXISTS TONIGHT FOR THE
CWFA. ISOLATED 1 TO 3 INCH RAINS LAST NIGHT GIVE A LITTLE MORE
CREDENCE TO SOME SIMILAR AMOUNTS TONIGHT...POSSIBLY ON A MORE WIDESPREAD
BASIS. MOISTURE FEED INTO THE REGION IS GOOD...THOUGH
PRECIPITABLE WATER VALUES ARE REALLY SEASONALLY NORMAL. THOUGH
THERE REMAIN AREAS THAT JUST REALLY CAN/T TAKE A LOT OF RAIN...A
DECENT PART OF THE CWFA COULD ABSORB A QUICK INCH OR SO FAIRLY
WELL...GIVEN WE ARE NOW IN THE PRIME OF GROWING SEASON AND WITH
MORE HIT/MISS RAIN COVERAGE THE LAST WEEK OR SO. DO EXPECT SOME 2
TO 3 INCH RAINS...AS THAT IS COMMON WITH ANY CONVECTIVE EVENT THIS
TIME OF YEAR...BUT WILL HOLD OFF ON ANY FLOODING HEADLINES AT THIS
TIME. WHILE THERE ARE CHANCES FOR THUNDERSTORMS IN THE EXTENDED
PERIOD...THE OVERALL PATTERN CHANGES/WARMS ENOUGH THE CWFA WILL
PROBABLY SEE MORE DRY THAN WET ON A REGULAR BASIS OVER THE NEXT 5
TO 7 DAYS BEGINNING WEDNESDAY. A FRONT THURSDAY NIGHT AND FRIDAY
SEEMS TO BE THE BEST SHOT FOR ANY ORGANIZED PRECIPITATION EVENT.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 23, 8:13 PM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
813 PM CDT MON JUN 23 2008

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
241200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
813 PM CDT MON JUN 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE INTO THE OVERNIGHT HOURS. THE
MAIN HAZARDS FROM THE STORMS WILL BE HAIL THE SIZE OF GOLFBALLS
AND DAMAGING WINDS OF 60 MPH. LOCALLY HEAVY RAINFALL AMOUNTS OF 1
TO 3 INCHES ARE ALSO POSSIBLE...WHICH MAY LEAD TO AREAS OF FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORM CHANCES CONTINUE INTERMITTENTLY THROUGH THE WEEK AND
INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, Jun 23, 11:55 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1155 PM CDT MON JUN 23 2008

NEZ075-240530-
ADAMS-
1155 PM CDT MON JUN 23 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  SOUTHERN ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA

AT 1152 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR BLADEN...OR 20 MILES SOUTHWEST OF HASTINGS...AND MOVING
NORTHEAST AT 13 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  AYR BY 1230 AM CDT

SMALL HAIL IS EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Jun 24, 12:23 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1223 AM CDT TUE JUN 24 2008

NEZ061-062-240600-
BUFFALO-HALL-
1223 AM CDT TUE JUN 24 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA
  SOUTHWESTERN HALL COUNTY IN SOUTH CENTRAL NEBRASKA

AT 1219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM AMHERST TO KEARNEY
TO 6 MILES SOUTHEAST OF GIBBON...AND MOVING NORTHEAST AT 13 MPH.

* THUNDERSTORMS WILL BE NEAR...
  AMHERST BY 1230 AM CDT
  GIBBON BY 1240 AM CDT
  SHELTON BY 100 AM CDT

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 278 AND 301.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Local storm report, Jun 24, 1:06 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
106 AM CDT TUE JUN 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 AM     HAIL             HARVARD                 40.62N 98.10W
06/24/2008  E1.00 INCH       CLAY               NE   COUNTY OFFICIAL

&&

FAY
Special weather statement, Jun 24, 1:09 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
109 AM CDT TUE JUN 24 2008

NEZ062-240645-
HALL-
109 AM CDT TUE JUN 24 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  HALL COUNTY IN SOUTH CENTRAL NEBRASKA
  THIS INCLUDES THE CITY OF GRAND ISLAND.

AT 107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ALDA...OR 7 MILES SOUTHWEST OF GRAND
ISLAND...AND MOVING NORTHEAST AT 18 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  GRAND ISLAND BY 145 AM CDT

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 305 AND 314.

WINDS UP TO 40 MPH AND PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH
THIS STORM.
Local storm report, Jun 24, 1:44 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
144 AM CDT TUE JUN 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 AM     HAIL             MILLER                  40.93N 99.39W
06/24/2008  E0.75 INCH       BUFFALO            NE   CO-OP OBSERVER

&&

FAY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 12:02 AM CDTSevere Thunderstorm WarningGIDDawson, Gosper58 min
Jun 24, 12:11 AM CDTSevere Thunderstorm WarningGIDAdams, Webster64 min
Jun 24, 12:42 AM CDTSevere Thunderstorm WarningGIDAdams, Clay48 min
Jun 24, 12:56 AM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Hall, Howard, Sherman64 min
Jun 24, 1:01 AM CDTSevere Thunderstorm WarningGIDDawson, Gosper59 min
Jun 24, 1:21 AM CDTSevere Thunderstorm WarningGIDHall29 min
Jun 24, 1:22 AM CDTFlash Flood WarningGIDDawson6 hr
Jun 24, 1:28 AM CDTSevere Thunderstorm WarningGIDClay, Hamilton47 min
Jun 24, 1:58 AM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson62 min
Jun 24, 2:13 AM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Kearney, Phelps62 min
Jun 24, 2:23 AM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton52 min
Jun 24, 2:38 AM CDTSevere Thunderstorm WarningGIDYork52 min
Jun 24, 2:54 AM CDTFlash Flood WarningGIDAdams, Hall6 hr
Jun 24, 2:54 AM CDTSevere Thunderstorm WarningGIDClay51 min
Jun 24, 3:04 AM CDTSevere Thunderstorm WarningGIDAdams, Kearney41 min
Jun 24, 4:17 AM CDTAreal Flood AdvisoryGIDClay, Fillmore, York4 hr
Jun 24, 7:58 AM CDTAreal Flood WarningGIDBuffalo4 days

Nearby

Flash Flood Warnings in Nebraska, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.